# SDR SIMA20151022004

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564139001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 GOUGED AT TOP, AROUND NUTPLATE HOLE.  REPAIRED FRAME 65 GOUGED AT TOP, AROUND NUTPLATE HOLE IAW ERS-EM-53MR-1711.
